# SDR ABXA9700289

- Difficulty date: March 26, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N853AX
- Make and model: Doug DC-8-61
- Aircraft serial: 46037
- System (JASC): 5610 · Flight Compartment Windows
- Part: Window
- Part number: 3613090501
- Condition: Out Of Adjust
- Location: Rt Cockpit
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING PREFLIGHT, WAS UNABLE TO OPEN FIRST OFFICER'S CLEARVIEW WINDOW.  CLEANED AND LUBRICATED WINDOW AND SEAL.  ADJUSTED LOWER AFT HOOK FITTING PER DC-8 MM 56-10-3.  OPS CHECKED GOOD.
